# SDR P5CA0100582

- Difficulty date: June 25, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION - KEEL BEAM LOWER PANEL SUPPORT BEAM CORRODED AT STA 1391 LBL 15 TO RBL 15. BLENDED OUT CORROSION AS PER 53-10-01. CLEANED OUT DEPTH W/IN LIMIT OF 20% THICKNESS. RE-PROTECTED W/ ALODINE & PRIMER AS PER SRM 51-10-02. DIMENSIONS ARE MATERIAL THICKNESS 0.097", MAX ALLOWED DEPTH 0.019", CORROSION REMOVED 0.014".
